# SDR UIEA200600121

- Difficulty date: May 26, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 76,886 hours, 15,282 cycles
- Engine: Ge CF650E2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: M832481216
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: J, A

## Discrepancy

ACCOMPLISHED AIR TURNBACK DUE TO LOSS OF ALL OIL IN ENGINE NR 1, DURING CLIMBOUT.  FOLLOWED SHORTLY BY A DROP IN OIL PRESSURE INTO THE MID TO LOWER AMBER BAND.  FOUND NR 1 ENGINE HYD PUMP SHAFT SEAL CAVITY LEAKING OIL DURING IDLE RUN.  HYD (EDP) PUMP SHAFT SEAL FOUND TO BE DAMAGED.  REPLACED PER MM 29-11-05.  NR 1 ENGINE SERVICED WITH 10 QTS.
